Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

How to recognize a localized sphere


Author: J. Aguadé
Journal: Proc. Amer. Math. Soc. 78 (1980), 601-604
MSC: Primary 55P60
DOI: https://doi.org/10.1090/S0002-9939-1980-0556640-X
MathSciNet review: 556640
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Two cohomological characterizations of the sphere localized at a prime are given.


References [Enhancements On Off] (What's this?)

  • [1] L. Fuchs, Infinite abelian groups, Academic Press, New York, 1970. MR 0255673 (41:333)
  • [2] P. Hilton, G. Mislin, and J. Roitberg, Localization of nilpotent groups and spaces, North-Holland Mathematics Studies 15, North-Holland, Amsterdam, 1975. MR 0478146 (57:17635)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55P60

Retrieve articles in all journals with MSC: 55P60


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1980-0556640-X
Keywords: Localization, nilpotent spaces, universal coefficient theorem
Article copyright: © Copyright 1980 American Mathematical Society

American Mathematical Society